| Catalog Number |
99400-002496 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/29/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control advised the reporter that the device is no longer supported by physio and that, as a result, neither parts nor service is available.Physio-control recommends that the device be permanently removed from service.The device was not returned to physio-control for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description
The customer, a biomedical engineer, contacted physio-control to report that the device does not deliver defibrillation energy during testing.There was no patient use associated with the reported issue.
Additional Manufacturer Narrative
The customer reported to physio-control that their device has been permanently removed from service.
Event or Problem Description